# SDR SCNA98722

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON SEAT TRACK BETWEEN STATIONS 1050 AND 1070 RBL 46 IN CABIN FLOOR STRUCTURE.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM B727 531001.  REMOVED SEAT TRACK IAW SRM B727 513002.  FABRICATED NEW SEAT TRACK IAW SRM B727 531003.  TREATED AND PRIMED IAW SRM B727 511006.  INSTALLED IAW SRM B727 513001.
